About convexity of polygons
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2007), pp. 20-24
Cet article a éte moissonné depuis la source Math-Net.Ru
The concept of convexity of the set of points of the plane in certain sense of direction is defined and it is proved that for the finite number of the given directions there exists a prime polygon, which is convex only for those directions.
@article{UZERU_2007_3_a2,
author = {H. Ts. Hakopyan},
title = {About convexity of polygons},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {20--24},
year = {2007},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2007_3_a2/}
}
H. Ts. Hakopyan. About convexity of polygons. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2007), pp. 20-24. http://geodesic.mathdoc.fr/item/UZERU_2007_3_a2/
[1] F. Kharari, Teoriya grafov, Mir, M., 1973 | MR
[2] R. Rokafellar, Vypuklyi analiz, Mir, M., 1973
[3] F. Preparata, Vychislitelnaya geometriya. Vvedenie, Mir, M., 1989